Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 674159, 5 pages
http://dx.doi.org/10.1155/2014/674159
Research Article

Statistical Summability through de la Vallée-Poussin Mean in Probabilistic Normed Spaces

Department of Mathematics, Science and Art Faculty, Adiyaman University, 02040 Adiyaman, Turkey

Received 13 February 2014; Revised 31 March 2014; Accepted 1 April 2014; Published 16 April 2014

Academic Editor: Biren N. Mandal

Copyright © 2014 Ayhan Esi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Mursaleen and S. A. Mohiuddine, “On ideal convergence in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 49–62, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. M. Mursaleen and A. Alotaibi, “Statistical summability and approximation by de la Vallée-Poussin mean,” Applied Mathematics Letters, vol. 24, no. 3, pp. 320–324, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. B. C. Tripathy, “On genralized difference paranormed statistically convergent sequences,” Indian journal of Pure and Applied Mathematics, vol. 35, no. 5, pp. 655–663, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. B. C. Tripathy and H. Dutta, “On some lacunary difference sequence spaces defined by a sequence of Orlicz functions and Δmn-statistical convergence,” Analele Ştiinţifice ale Universităţii Ovidius, Seria Matematica, vol. 20, no. 1, pp. 417–430, 2012. View at Google Scholar · View at MathSciNet
  7. B. C. Tripathy, A. Baruah, M. Et, and M. Gungor, “On almost statistical convergence of new type of generalized difference sequence of fuzzy numbers,” Iranian Journal of Science and Technology, Transactions A: Science, vol. 36, no. 2, pp. 147–155, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. C. Tripathy and A. Baruah, “Lacunary statically convergent and lacunary strongly convergent generalized difference sequences of fuzzy real numbers,” Kyungpook Mathematical Journal, vol. 50, no. 4, pp. 565–574, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Mursaleen, “λ-statistical convergence,” Mathematica Slovaca, vol. 50, no. 1, pp. 111–115, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. Çolak and Ç. A. Bektas, “λ-statistical convergence of order α,” Acta Mathematica Scientia B, vol. 31, no. 3, pp. 953–959, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Karakus, “Statistical convergence on probabilistic normed space,” Mathematical Communications, vol. 12, pp. 11–23, 2007. View at Google Scholar
  12. H. Çakalli, “Lacunary statistical convergence in topological groups,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 2, pp. 113–119, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Çakalli and M. K. Khan, “Summability in topological spaces,” Applied Mathematics Letters, vol. 24, no. 3, pp. 348–352, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S. A. Mohiuddine and M. Aiyub, “Lacunary statistical convergence in random 2-normed spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 581–585, 2012. View at Google Scholar · View at MathSciNet
  15. S. A. Mohiuddine, A. Alotaibi, and M. Mursaleen, “Statistical convergence of double sequences in locally solid Riesz spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 719729, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Mursaleen, V. Karakaya, M. Ertürk, and F. Gürsoy, “Weighted statistical convergence and its application to Korovkin type approximation theorem,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9132–9137, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. Savas and S. A. Mohiuddine, “λ̅-statistically convergent double sequences in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 99–108, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. C. Tripathy, M. Sen, and S. Nath, “I-convergence in probabilistic n-normed space,” Soft Computing, vol. 16, no. 6, pp. 1021–1027, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. N. Šerstnev, “Random normed spaces: problems of completeness,” Kazanskii Gosudarstvennyi Universitet Uchenye Zapiski, vol. 122, no. 4, pp. 3–20, 1962. View at Google Scholar · View at MathSciNet
  20. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, no. 12, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Alsina, B. Schweizer, and A. Sklar, “On the definition of a probabilistic normed space,” Aequationes Mathematicae, vol. 46, no. 1-2, pp. 91–98, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus